# SDR R61A2024062100286

- Difficulty date: June 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 48,007 hours, 29,690 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fr 82 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF111 SHEAR TIE AT FR 82 STR 28R FOUND CORRODED. MX REPLACED SHEAR CLIP PN 170-66674-001 IAW SRM 51-41-02.
